# SDR SWAA2022020799367

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES FROM STA 787 TO STA 801. / CORRECTED ATA CODE. REMOVED AND REPLACED TRANSITION ANGLE AT STA 787-801 AS PER SRM'S 51-10-02 AND 51-40-02.
